# SDR 2008UALA00522

- Difficulty date: January 29, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 63,484 hours, 10,429 cycles
- Engine: Pwa PW4060
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Condition: Shorted
- Location: Entertain Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

SMOKE ODOR ROW 15-18.  ENTERTAINMENT SYSTEM TURNED OFF.  SMOKE DISSIPATED. SUSPECT INTERNAL SHORT VIDEO DISTRIBUTION BOX. REPLACED VDB UNDER ROW 17CDE,FOUND EVIDENCE OF BURNING INSIDE OF UNIT.  AC OK FOR SERVICE.
